# SDR DALA2021102606635

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 CORROSION ON FUEL ACCESS PANELS EXTERIOR SIDE 541MB AND 641MB. CORRECTIVE ACTION: SUMMARY OF NRC 00554: TANK ACCESS DOOR PANELS 541MB AND 641MB WERE REPLACED AND EFFECTIVITY WAS VERIFIED PER B757-200 IPC:28-11. (1992911)
